MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR RENAISSANCE CLASSIC STD FLARE SZ 11 STR; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR RENAISSANCE CLASSIC STD FLARE SZ 11 STR; HIP COMPONENT
Model Number PLSSS011
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, it appears that the stem has subsided.Stem was well fixed and a longer head was used with a sleeve from microport (28mm delta option head and xl sleeve).Left hip.

Brand Name
PROFEMUR RENAISSANCE CLASSIC STD FLARE SZ 11 STR
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9515895
Report Number3010536692-2019-01207
Device Sequence Number3403124
Product Code JDI
UDI-Device IdentifierM684PLSSS0111
UDI-PublicM684PLSSS0111
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K130984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPLSSS011
Device Catalogue NumberPLSSS011
Device Lot Number1564193
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/25/2019
Initial Date Received by Manufacturer 11/25/2019
Supplement Date Received by Manufacturer11/25/2019
Initial Report FDA Received Date12/24/2019
Supplement Report FDA Received Date09/01/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;